Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Asymptotics for the time-dependent thermistor problem


Author: Giovanni Cimatti
Journal: Quart. Appl. Math. 62 (2004), 471-476
MSC: Primary 35K55; Secondary 34C25, 35B35, 35B40
DOI: https://doi.org/10.1090/qam/2086040
MathSciNet review: MR2086040
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the Liapunoff method, the global asymptotic stability of the stationary solution of the time-dependent thermistor problem is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K55, 34C25, 35B35, 35B40

Retrieve articles in all journals with MSC: 35K55, 34C25, 35B35, 35B40


Additional Information

DOI: https://doi.org/10.1090/qam/2086040
Article copyright: © Copyright 2004 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website